# SDR DL76L050163

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 67,526 hours, 10,444 cycles
- System (JASC): 2330 · Entertainment System
- Part: Bearing
- Condition: Worn
- Location: Fan
- Component: Fan
- Component part number: 211002542
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN FLT DECK AROUND PASSENGER VIDEO SYSTEM.  NO SMOKE REPORTED.  TURNED IFE POWER OFF AND ODOR WENT AWAY.  FOUND FWD EQUIPMENT EXHAUST FAN MAKING BEARING NOISE AND PRODUCING ODOR.  REPLACED SAME.
